Ask a doctor

Is It Ok to Get a Facial 2 Days After Botox or Fillers?

Is It Ok to Get a Facial 2 Days After Botox or Fillers?

Doctor Answers 6

Top facials in Los Angeles

Our office utilizes specialty facials alongside lasers, photofacials, hydrafacials, and IPL to help improve skin tone and clarity.  These can be performed in our Los Angeles office immediately after Botox or fillers.

Dr. Karamanoukian

Los Angeles Plastic Surgeon
5.0 out of 5 stars 70 reviews

Facial Timing after Botox/Fillers

I personally recommend waiting a few weeks for a facial following Botox or fillers. Always let your aesthetician know when your last injections were.

Larry S. Nichter, MD, MS, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 76 reviews

Facial and Botox or fillers

You can have a facial 1 day after Botox injections.  You should wait 2 weeks after having fillers before having a facial.  Even if you do not notice any bruising after the filler, the areas will still be inflamed and there should not be any manipulation of your face.  It is possible to displace the filler or develop an infection. 

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 20 reviews

Facial after botox or filler

Although there are no hard and fast rules, I would generally recommend waiting at least 3 days after botox or fillers to have a facial.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 34 reviews

Facial after Botox or Fillers

There is no problem to get a facial treatment 2 days after botox or fillers, as long as there isn't excess tenderness, bruising or lumpiness in the treated areas

Anatoli Freiman, MD
Toronto Dermatologist
5.0 out of 5 stars 4 reviews

No problem!

Most BTX-A [BOTOX, XEOMIN, Dysport] is either taken up by the nerve endings or washed away by the circulation in the first hour after treatment, so as a practical matter I tell my patients there are NO restrictions on their activity after the first hour.

Fillers tend to be very stable after the first day, so a facial two days later should not be an issue, unless the injected area is still swollen, or is tender or bruised.

Kevin C. Smith, MD
Niagara Falls Dermatologic Surgeon
4.5 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.